# SDR SWIA972175

- Difficulty date: December 15, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 257 hours, 222 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Protection Unit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, STALL FAIL CAUTION MESSAGE ON EICAS.  ABORTED TAKEOFF.  REMOVED AND REPLACED STALL PROTECTION UNIT.  OPS CHECKS GOOD IAW MM 27-35-01.  P/N ON:  3995100208, S/N ON:  249, S/N OFF:  608.
